首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Two-point boundary value problems involving reflection of the argument
  • 本地全文:下载
  • 作者:Chaitan P. Gupta
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:1987
  • 卷号:10
  • 期号:2
  • 页码:361-371
  • DOI:10.1155/S0161171287000425
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    Two point boundary value problems involving reflection of the argument are studied. The nonlinearity involved is allowed to cross asymptotically any number of eigenvalues of the associated linear eigenvalue problem as long as those crossings take place in subsets of sufficiently small measure.

国家哲学社会科学文献中心版权所有